# SDR SWAA2021020843696

- Difficulty date: January 7, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 36,671 hours, 19,328 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR BARRIER RT SIDE AT MAIN WHEEL WELL COMPARTME / REPAIRED VAPOR BARRIER RT SIDE AT MAIN WHEEL WELL COMPARTMENT AS PER B737-700SRM 51-70-04-2R REPAIR 10 TOOL USED CALIPER PN 500-197-30SN 15120589 DUE DATE 14-SEP-21 HOT BONDER PN HCS9000B SN 18175469 DUE DATE 08-JUL-21 SCALE PN CL5000 SN AE-39089 DUE DATE 07-MAY-21 HOT BONDER PN HCS9200B SN B175478 DUE DATE 07-JUL-21
